×

Found 748 Documents (Results 1–100)

100
MathJax

An interpolating inequality for solutions of uniformly elliptic equations. (English) Zbl 1473.35080

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 233-245 (2021).
MSC:  35B45 35J15
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the relation between weak solutions of elliptic Dirichlet and Neumann boundary-value problems for plane simply connected domains. (English. Russian original) Zbl 1442.35100

Math. Notes 107, No. 1, 27-41 (2020); translation from Mat. Zametki 107, No. 1, 32-48 (2020).
MSC:  35J25
PDF BibTeX XML Cite
Full Text: DOI

A boundary-domain integral equation method for an elliptic Cauchy problem with variable coefficients. (English) Zbl 1428.35115

Lindahl, Karl-Olof (ed.) et al., Analysis, probability, applications, and computation. Proceedings of the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 493-501 (2019).
MSC:  35J25 65N21
PDF BibTeX XML Cite
Full Text: DOI

Potential theory results for a class of PDOs admitting a global fundamental solution. (English) Zbl 1416.35012

Delgado, Julio (ed.) et al., Analysis and partial differential equations: perspectives from developing countries, Imperial College London, UK, 2016. Cham: Springer. Springer Proc. Math. Stat. 275, 65-83 (2019).
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software